# SDR CA100817017

- Difficulty date: August 14, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 41,414 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 3251 · Steering Unit
- Part: Bolt
- Part number: NAS66047D
- Condition: Missing
- Location: Steering Act
- Component: Actuator, 8900113
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED A-CHECK, A BOLT (NAS6604-7D) WAS FOUND MISSING FROM THE STEERING ACTUATOR (CMM 32-50-01, PAGE 1008, ITEM 90. PN NAS6604-7D).  AS THIS BOLT HAS A CASTLE NUT AND COTTER PIN IT IS ASSUMED THAT THE BOLT BROKE AND WENT MISSING IN SERVICE.  THIS ALLOWED THE CONNECTING BUSHING TO ROTATE WHICH CAUSED DAMAGE DO IT.  THE STEERING ACTUATOR ASSY HAD TSO OF 10099 AND CSO OF 10624 (HIGH TIME UNIT).  STEERING ACTUATOR PN 8900-113, SN DCL321/90/01. THE STEERING ACTUATOR ASSY WAS REPLACED.  THE OPERATION OF THE STEERING WAS UNAFFECTED BY THIS MISSING BOLT.
